# SDR IXXA20200323006

- Difficulty date: March 9, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N360CM
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 99,843 hours, 16,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR ATI-767 C CHECK 18. IN COMPLIANCE OF TASK CARD 53-730-00-01. "GVI EXTERIOR SECTION 48 LH", THE FOLLOWING DISCPRENCY WAS IDENTIFIED: LH AFT FUSELAGE EXTERIOR SKIN IS CRACKED STA 1654.5 BETWEEN STRINGER 3L-4L.FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS 2 DOUBLER, 2 DOUBLER 3L FILLER, 4L FILLER AND PER B767 SRM 53-80-01. FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS 2 DOUBLER, 2 DOUBLER 3L FILLER, 4L FILLER AND PER B767 SRM 53-80-01.
